# SDR JJBA20220228025

- Difficulty date: February 28, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 41,917 hours, 27,130 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE EXT, CORROSION FOUND ON SKIN UNDER FWD RAD ALT. ASE BTW FR 6566 AND BTW STR 21L-21R. AT REAR FUSE EXT, UNDER FWD RAD ALT BASE BTW FR 65-66 AND BTW STR 21L-21R REMOVED FOR CORROSION ACCESS. FWD RAD ALT BASE BTW FR65-66 AND BTW STR 21L-1R BLENDED OUT OF LIMIT. CORROSION ALSO FOUND UNDER FWD RAD ALT BASE, SKIN BLENDED FOR INVESTIGATION. PERMANENT REPAIR DOUBLER PERFORMED AT REAR FUSE EXT FWD RAD ALT ANTENNA AREA.
